Connect with others who understand.

sign up log in
About MyLupusTeam
Real members of MyLupusTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

No More Prednisone

No More Prednisone

Has anyone experienced any type of side affects when they stopped taking prednisonr??

A MyLupusTeam Member said:

Anxiety attacks and quick bursts of extreme anger. They stopped as I began to taper my dosage.

posted almost 7 years ago
A MyLupusTeam Member said:

Stopped being fat

posted almost 7 years ago
A MyLupusTeam Member said:

I lost lots if weight too. And I was eating more. I have been off of prednisone for a while now and am glad.

posted almost 7 years ago
A MyLupusTeam Member said:

I unfortunately have not been able to come off I've been on it for 12 years constantly I can't seem to get past 20 milligrams as far as tapering off. It does make you have terrible mood swings, dry mouth, and eating and weight gain.

posted almost 7 years ago
A MyLupusTeam Member said:

I got horrible headaches.

posted almost 7 years ago
Already a Member? Log in